# SDR AALA200801255

- Difficulty date: May 8, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 84,582 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 30H INOPERATIVE.  REPLACED EMERGENCY LIGHT AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
